MAUDE Adverse Event Report: AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. ARTISAN LINK PRO SPECIAL STAINING SYSTEM; AUTOMATED SLIDE STAINER

AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. ARTISAN LINK PRO SPECIAL STAINING SYSTEM; AUTOMATED SLIDE STAINER
Model Number AR310
Medical Device Problem Codes Leak/Splash (1354); Device Remains Activated (1525); Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported dirty inconsistent staining and that they have discontinued using positions 9-16 on the instrument as the heat required stains are not turning out well in those positions.On an unknown date, the bulk waste was not emptied which overflowed onto the clips and spill tray.The customer noticed that all the subsequent slides were coming out dirty or with weak staining.The customer also mentioned that positions 9 and 23 did not cool down after the run was completed.This was discovered when the customer was cleaning the pads with a wet gauze pad.An agilent field service engineer (fse) serviced the instrument and verified that due to the overflow in the instrument, the heater boards and heaters were no longer working.The fse replaced all required components.The instrument is fully operational and ready for use.Reagent or liquid spilling onto the heater control board has the potential to short circuit the heater control board and not provide accurate data flow and signal transmission to the respective heater plates causing them to remain on when unintended.While there was no direct or indirect user harm reported for this event; it is being reported due to the potential for harm if the event were to reoccur.Therefore, this report is being filed as part of agilent's commitment to due diligence reporting.
 
Additional Manufacturer Narrative
This supplemental was submitted to document the correction of codes in h6.The following fields were updated: b4, g6, h2, h6, h11.
 
Event or Problem Description
On 02-oct-2025, the customer reported dirty inconsistent staining and that they have discontinued using positions 9 through 16 on the artisan instrument as the heat required stains are not turning out well in those positions.The customer further reported that in relation to this event, on 01-oct-2025, they had forgotten to empty the bulk waste containers, resulting in waste overflow onto the clips and spill tray inside the instrument.Since the overflow, all subsequent slides were coming out dirty or with weak staining.Lastly, the customer mentioned that positions 9 and 23 did not cool down after the run was completed.This was discovered when the customer was cleaning the heaters with a wet gauze pad.An agilent field service engineer (fse) serviced the instrument and verified that due to the overflow in the instrument, the heater boards and heaters were no longer working.The fse replaced all required components.The instrument is fully operational and ready for use.Reagent or liquid spilling onto the heater control board has the potential to short circuit the heater control board and not provide accurate data flow and signal transmission to the respective heater plates causing them to remain on when unintended.There was no direct or indirect patient harm or user harm reported in relation to this event.
 
Additional Manufacturer Narrative
This supplemental was submitted to document the correction of the event date and verbiage in b5.The following fields were updated: b3, b4, b5, g6, h2, h11.

Brand Name
ARTISAN LINK PRO SPECIAL STAINING SYSTEM
Common Device Name
AUTOMATED SLIDE STAINER
Manufacturer (Section D)
AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD.
no.1 yishun avenue 7
singapore north east, sgp 76892 3
SG  768923
Manufacturer Contact
benjamin gaither
1834 state highway 71 west
cedar creek, TX 78612
MDR Report Key23435986
Report Number3003423869-2025-00047
Device Sequence Number15591507
Product Code KPA
UDI-Device Identifier05700571108451
UDI-Public(01)05700571108451(11)220305
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR310
Device Catalogue NumberAR31030
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date03/06/2026
03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown